# SDR DALA1121345639

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 2,682 hours, 882 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT - MOUNTED EMERGENCY LIGHTS FROM 20ABC TO 23ABC WOULD NOT ILLUMINATE.  MAINTENANCE RECONNECTED THE WIRE.  OPERATIONAL CHECK IS NORMAL.
